Garcinia cambogia and Nausea - from FDA reports
Nausea is found among people who take Garcinia cambogia, especially for people who are female, 50-59 old also take medication Celebrex, and have Back pain. This review analyzes which people have Nausea with Garcinia cambogia. It is created by eHealthMe based on reports of 137 people who have side effects when taking Garcinia cambogia from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 26, 2017
137 people reported to have side effects when taking Garcinia cambogia.
Among them, 8 people (5.84%) have Nausea
Number of reports submitted per year:
Gender of people who have Nausea when taking Garcinia cambogia *:
- female: 100 %
- male: 0.0 %
Age of people who have Nausea when taking Garcinia cambogia *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 14.29 %
- 50-59: 57.14 %
- 60+: 28.57 %
Top conditions involved for these people *:
- Back Pain (3 people, 37.50%)
- Stress And Anxiety (2 people, 25.00%)
- Rheumatoid Arthritis (2 people, 25.00%)
- Headache (2 people, 25.00%)
- Crohn's Disease (2 people, 25.00%)
Top co-used drugs for these people *:
- Celebrex (4 people, 50.00%)
- Vitamin D (2 people, 25.00%)
- Cozaar (2 people, 25.00%)
- Advair Hfa (2 people, 25.00%)
- Aciphex (2 people, 25.00%)
Top other side effects for these people *:
- Constipation (5 people, 62.50%)
- Diarrhea (4 people, 50.00%)
- Abdominal Pain (4 people, 50.00%)
- Muscle Spasms (3 people, 37.50%)
- Fever (3 people, 37.50%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Nausea when taking Garcinia cambogia?
- Check symptoms - is nausea caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsNausea and drugs with ingredients of garcinia.
Expand the study to include reports from both FDA and eHealthMeNausea and Garcinia cambogia from FDA and eHealthMe reports
Garcinia cambogia has active ingredients of garcinia. It is often used in weight loss. (latest outcomes from Garcinia cambogia 436 users)
Nausea (feeling of having an urge to vomit) has been reported by people with type 2 diabetes, multiple sclerosis, depression, pain, high blood pressure (latest reports from 473,261 Nausea patients).
Browse all side effects of Garcinia cambogiaa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with NauseaNausea
Could your condition cause NauseaNausea
What would happen?
Questions to the study
I have been on Yasmine for about 2 and a half years now and I just wanted to know if I start taking the garcinia cambogia, will it interfere with the birth control? I'm only 21 and getting pregnant now is not an option for me right now.
I accidentally took 2x as much Garcinia as usual (3000 mg), and this was after a year+ long hiatus from using it.. I had 2 bottles with differing potencies and accidentally confused them. When it hit my stomach, it began to hurt. That is when I looked at the dosage and realized that I had taken ...
User reviews to the study
Hi I was already using garcinia Cambogia and was then diagnosed with an auto immune disease that required me to take 50mg to start of prednisone or go blind. I will be gradually tapering my dosage to 20mgs in the next two mths. I'don't stopped taking garcinia for two weeks and I look like a ...
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, ...